# SDR 9616349304

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931MC
- Make and model: Doug DC-9-82
- Aircraft serial: 48057
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Failed
- Location: Galley Svc Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB MSP-IND, A FLIGHT ATTENDANT HEARD A LOUD BANGING NOISE OUTSIDE OF THE AFT GALLEY SERVICE DOOR.  RETURNED TO MSP WITHOUT FURTHER INCIDENT.  REPLACED UPPER DOOR SEAL AND RETAINER.
